Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Having nausea, dizziness, numb feeling in hands, IBS, anxiety. History of thyroid cancer removed. Hypercalcmia?

For the last few days I have been dizzy, want to stay in bed forever, cold hands, twitchy upper lip , numb feeling hands. I take three big calcium tabs per day per dr. Could this be hypercalcmia? Hard to get my eyes to concentrate without feeling loopy, slightly nauseous, feel like I could tip over when I get up and walk. About me: age 49, obese, history of thyroid cancer( removed 2000.), arterial venous malformations of small intestine , anxiety disorder, ibs , osteoarthritis , .
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
I think hypercalcemia must really be excluded. However, other classical signs of hypercalcemia like abdominal pain, cardiac arrythmias and polyuria should be explored.
Doing a serum blood calcium level can be interesting.
Visiting your primary care physician for a proper evaluation and management is advisable.
Thanks and best regards,
Luchuo, MD.
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor